# SDR AWXA0000549

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 42451C01691
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD ENTRY DOOR LWR CLOSE OUT PAN CRACKED INSIDE FWD LWR LIGHTENING HOLE.  FABED AND INSTALLED REPAIR DOUBLER, FILLER, AND STRAP IAW 737 SRM 51-40-3.
